# SDR FDEA201103251176

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 24,899 hours, 13,020 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5377472220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT MAIN DECK FLOORBEAM AT FRAME 25 HAS A 0.25 IN CRACK ON   THE UPPER END OF THE VERTICAL STIFFENER BETWEEN SEAT TRACKS R3 AND R2. REMOVED DAMAGED AREA, AND REPAIRED IAW SRM 53-10-15 PAGE 393 THRU PAGE 399. FIG   212.
